# SDR ALGA087781

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- Engine: Ge CT72A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056109
- Part serial: 93H1173
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT ENGAGE EVERYTIME.  REQUEST WARRANTY REPAIR. RO 33256    DMR 719713
